MathSciNet Relay Station
MathSciNet bibliographic data
MR2599851 05C50 (05C45)
Fiedler, Miroslav; Nikiforov, Vladimir Spectral radius and Hamiltonicity of graphs. Linear Algebra Appl. 432 (2010), no. 9, 2170–2173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement